MathSciNet Relay Station
MathSciNet bibliographic data
MR2332281 (2009a:62321) 62L12 (60F05 65C05)
Douc, R.; Guillin, A.; Marin, J.-M.; Robert, C. P. Convergence of adaptive mixtures of importance sampling schemes. Ann. Statist. 35 (2007), no. 1, 420–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement